Ask an expert
Question

08 Aug 2011

norinyl
is weight loss one of the side effects of this pill- a friend of mine is on it and has lost alot of weight?
Answer 386 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Fiona

Norinyl is an oral contraceptive, and while a change in weigh is possible, significant weight loss is highly unlikely.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19302 votes
Vote